# SDR TWAA9812506

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND REINFORCING DOUBLER ABOVE JACK PAD ABOVE SKIN WITH CORROSION, FS 996 LONGERON 28L TO L28R.  REMOVED DOUBLER FOR REPLACEMENT PER SRM 51-01, PG 1 ITEM C.  INSTALLED NEW 991561-73 DOUBLER PER DOUGLAS BLUEPRINT NR 9915561 AND SRM 53-30-2 AND 51-30-5.
